Journal article icon

Journal article

INTERSUBBAND SCATTERING RATES IN GAAS-GAAIAS HETEROJUNCTIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0268-1242/5/11/002

Authors


LEADLEY, D More by this author
NICHOLAS, R More by this author
Journal:
SEMICONDUCTOR SCIENCE AND TECHNOLOGY
Volume:
5
Issue:
11
Pages:
1081-1087
Publication date:
1990-11-05
DOI:
EISSN:
1361-6641
ISSN:
0268-1242
URN:
uuid:7233a112-bb80-471c-b746-974d7fdfdb64
Source identifiers:
14753
Local pid:
pubs:14753

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP